UM

Browse/Search Results:  1-10 of 31 Help

Selected(0)Clear Items/Page:    Sort:
A circulant preconditioner for the Riesz distributed-order space-fractional diffusion equations Journal article
Linear and Multilinear Algebra, 2022
Authors:  Huang,Xin;  Fang,Zhi Wei;  Sun,Hai Wei;  Zhang,Chun Hua
Favorite |  | TC[WOS]:5 TC[Scopus]:5 | Submit date:2021/03/09
Circulant Preconditioner  Distributed-order  Preconditioned Conjugated Gradient Method  Space-fractional Diffusion Equations  
A fast algorithm for two-dimensional distributed-order time-space fractional diffusion equations Journal article
Applied Mathematics and Computation, 2022,Volume: 425
Authors:  Sun, Lu Yao;  Fang, Zhi Wei;  Lei, Siu Long;  Sun, Hai Wei;  Zhang, Jia Li
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/05/13
Block-circulant-circulant-block Preconditioner  Distributed-order Fractional Derivative  Exponential-sum-approximation Method  Fast Algorithm  Stability And Convergence  Time-space Fractional Equation  
CRYSTAL GROWTH, CHARACTERIZATION AND NEUTRON SCATTERING STUDIES OF FRUSTRATED SRRE2O4 (RE = RARE EARTH) COMPOUNDS Thesis
University of Macau: University of Macau, 2022
Authors:  Si Wu;  Li HF(李海峰)
Adobe PDF | Favorite |  | Submit date:2022/08/15
All-at-once method for variable-order time fractional diffusion equations Journal article
Numerical Algorithms, 2022,Volume: 90,Issue: 1,Page: 31-57
Authors:  Pang, Hong Kui;  Qin, Hai Hua;  Sun, Hai Wei
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2022/05/13
All-at-once  Divide-and-conquer  Finite Difference Method  Low-rank  Polynomial Interpolation  Vo Time Fractional Derivative  
A Fast Algorithm for the Variable-Order Spatial Fractional Advection-Diffusion Equation Journal article
Journal of Scientific Computing, 2021,Volume: 87,Issue: 1
Authors:  Pang, Hong Kui;  Sun, Hai Wei
Favorite |  | TC[WOS]:2 TC[Scopus]:3 | Submit date:2021/12/07
Finite Difference Method  Fractional Derivative Of Variable-order  Low-rank Approximation  Polynomial Interpolation  Stability And Convergence  
An Efficient Second‑Order Convergent Scheme for One‑Side Space Fractional Diffusion Equations with Variable Coefficients Journal article
Communications on Applied Mathematics and Computation, 2020,Volume: 2,Issue: 2,Page: 215--239
Authors:  Lin Xuelei;  Lyu Pin;  Michael K. Ng;  Sun HW(孫海衛);  Seak Weng Vong
Adobe PDF | Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/07/28
One-side Space Fractional Diffusion Equation  Variable Diffusion Coefficients  Stability And Convergence  High-order Finite-difference Scheme  Preconditioner  
An approximate inverse preconditioner for spatial fractional diffusion equations with piecewise continuous coefficients Journal article
International Journal of Computer Mathematics, 2020,Volume: 97,Issue: 3,Page: 523-545
Authors:  Fang,Zhi Wei;  Sun,Hai Wei;  Wei,Hui Qin
Favorite |  | TC[WOS]:3 TC[Scopus]:3 | Submit date:2019/05/27
Approximate Inverse  Circulant Matrix  Fast Fourier Transform  Fractional Diffusion Equation  Krylov Subspace Methods  Piecewise Continuous Coefficients  Toeplitz Matrix  
Tensor-Train Format Solution with Preconditioned Iterative Method for High Dimensional Time-Dependent Space-Fractional Diffusion Equations with Error Analysis Journal article
Journal of Scientific Computing, 2019,Volume: 80,Issue: 3,Page: 1731-1763
Authors:  Chou,Lot Kei;  Lei,Siu Long
Favorite |  | TC[WOS]:3 TC[Scopus]:4 | Submit date:2021/03/11
High Dimensional Fractional Diffusion Equation  Krylov Subspace Method  Preconditioner  Tensor-train Decomposition  
A Robust Preconditioner for Two-dimensional Conservative Space-Fractional Diffusion Equations on Convex Domains Journal article
Journal of Scientific Computing, 2019,Volume: 80,Issue: 2,Page: 1033-1057
Authors:  Chen,Xu;  Deng,Si Wen;  Lei,Siu Long
Favorite |  | TC[WOS]:3 TC[Scopus]:3 | Submit date:2021/03/11
Block-circulant-circulant-block Matrix  Convex Domain  Finite Volume Method  Preconditioner  Space-fractional Diffusion Equation  
Tensor-train format solution with preconditioned iterative method for high dimensional time-dependent space-fractional diffusion equations with error analysis Journal article
Journal of Scientific Computing, 2019,Volume: 80,Page: 1731-1763
Authors:  Chou, Lot Kei;  Lei, Siu Long
Favorite |  | TC[WOS]:0 TC[Scopus]:4 | Submit date:2022/08/23
High Dimensional Fractional Diffusion Equation  Tensor-train Decomposition  Krylov Subspace Method  Preconditioner